A Simple Proof of Berry–Esséen Bounds for the Quadratic Variation of the Subfractional Brownian Motion
Annales Mathématiques Blaise Pascal, Tome 23 (2016) no. 2, pp. 141-150.

Nous donnons une technique simple pour calculer les limites Berry–Esséen pour la variation quadratique du mouvement Brownien subfractional (subfBm). Notre approche a deux ingrédients principaux  : (i) majorer la covariance des variations quadratiques de subfBm par la covariance de la variation quadratique du mouvement Brownien fractionnaire (FBM)  ; et (ii) utiliser les résultats existants sur fBm dans [1, 2, 4]. En conséquence, nous obtenons une simple et directe preuve pour calculer le taux de convergence des variations quadratiques de subfBm. En outre, nous améliorons aussi ce taux de convergence pour obtenir ceux du mouvement Brownien fractionnaire dans [2].

We give a simple technic to derive the Berry–Esséen bounds for the quadratic variation of the subfractional Brownian motion (subfBm). Our approach has two main ingredients: (i) bounding from above the covariance of quadratic variation of subfBm by the covariance of the quadratic variation of fractional Brownian motion (fBm); and (ii) using the existing results on fBm in [1, 2, 4]. As a result, we obtain simple and direct proof to derive the rate of convergence of quadratic variation of subfBm. In addition, we also improve this rate of convergence to meet the one of fractional Brownian motion in [2].

DOI : https://doi.org/10.5802/ambp.358
Mots clés: Fractional Brownian motion, Malliavin calculus, Kolmogorov distance, Subfractional Brownian motion, Stein method, Quadratic variation.
@article{AMBP_2016__23_2_141_0,
     author = {Soufiane Aazizi},
     title = {A Simple Proof of Berry--Ess\'een Bounds for the Quadratic Variation of the Subfractional Brownian Motion},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {141--150},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {23},
     number = {2},
     year = {2016},
     doi = {10.5802/ambp.358},
     language = {en},
     url = {ambp.centre-mersenne.org/item/AMBP_2016__23_2_141_0/}
}
Soufiane Aazizi. A Simple Proof of Berry–Esséen Bounds for the Quadratic Variation of the Subfractional Brownian Motion. Annales Mathématiques Blaise Pascal, Tome 23 (2016) no. 2, pp. 141-150. doi : 10.5802/ambp.358. https://ambp.centre-mersenne.org/item/AMBP_2016__23_2_141_0/

[1] Jean-Christophe Breton; Ivan Nourdin Error bounds on the non-normal approximation of Hermite power variations of fractional Brownian motion, Electron. Commun. Probab., Volume 13 (2008), pp. 482-493 | Article

[2] Ivan Nourdin Lectures on Gaussian approximations with Malliavin calculus, Séminaire de Probabilités XLV (Lecture Notes in Mathematics) Volume 2078, Springer, 2013, pp. 3-89

[3] Ivan Nourdin; David Nualart; Ciprian A. Tudor Central and non-central limit theorems for weighted power variations of fractional Brownian motion, Ann. Inst. Henri Poincaré, Probab. Stat., Volume 46 (2010) no. 4, pp. 1055-1079 | Article

[4] Ivan Nourdin; Giovanni Peccati Stein’s method on Wiener chaos, Probab. Theory Relat. Fields, Volume 145 (2009) no. 1-2, pp. 75-118 | Article

[5] David Nualart The Malliavin calculus and related topics, Probability and Its Applications, Springer, 2006, xiv+382 pages

[6] Constantin Tudor Berry-Esséen bounds and almost sure CLT for the quadratic variation of the sub-fractional Brownian motion, J. Math. Anal. Appl., Volume 375 (2011) no. 2, pp. 667-676 | Article